# SDR 99ZZZX4638

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N424ER
- Make and model: Cessna 172R
- Aircraft serial: 17280640
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Part time: 97 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED ZERO FUEL PRESSURE WHEN THE BOOST PUMP WAS TURNED ON.  INVESTIGATION REVEALED IT HAD FAILED IN THE PUMP SECTION.  THE METAL PARTICLES HAD MIGRATED THROUGHOUT THE FUEL SYSTEM REQUIRING THE INSPECTION, CLEANING, AND REPLACEMENT OF COMPONENTS AND HOSES.
